# SDR SIMA20131214002

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 31,644 hours, 28,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXTERNAL OVERWING EMERGENCY LIGHTS INOPERATIVE.  R 7 R NR 4 EMERGENCY BATTERY & POWER SUPPLY IAW EMB 145 AMM 33-50-04.  OPERATIONS CHECKED GOOD IAW EMB 145 AMM 33-50-00.
